# SDR C2XA11CL163

- Difficulty date: July 8, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 24,636 hours, 13,215 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD FLT 6112 THE CREW REPORTED PACK 1 WAS FILLING THE AIRCRAFT WITH HAZE.  MAINTENANCE INSPECTED AND PERFORMED INSPECTION OF PACK NR 1 COOLING SYSYTEM.  NO DEFECTS WERE FOUND.
